# SDR XV6A2016102500003

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N501VA
- Make and model: Dorner DO228202
- Aircraft serial: 8110
- Aircraft time: 7,286 hours, 7,588 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7172011
- Part serial: 200
- Condition: Intermittent
- Location: Cockpit
- Part time: 999,999 hours, 999,999 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CHECKLIST WAS COMPLETED, PULLED THE LANDING GEAR HANDLE, DID NOT RESPOND (NO RED BLINKING LIGHT, NO NOISE FROM THE LANDING GEAR EXTENSION), NOTHING HAPPENED.  CYCLED IT 3 TIMES WITH NO RESPONSE.  THEN FLIPPED HYDRAULIC TO MANUAL, CYCLED GEAR HANDLE, STILL NOTHING.  SWITCHED HYDRAULIC SWITCH BACK TO NORMAL.  CYCLED GEAR HANDLE ONE MORE TIME AND THE LANDING GEAR HANDLE RESPONDED WITH LIGHTS AND ALSO HEARD THE LANDING GEAR EXTEND.  REPLACED LANDING GEAR SELECTOR HANDLE.  OPS CHECK IAW AMM 32-00-00, FUNCTIONAL TEST OF LANDING GEAR.  TIMES AND CYCLES OF PART WERE UNKNOWN (NOT A LIFE LIMITED PART).
